Alert archive / Tennessee / Tornado Warnings in 2013
Tornado Warning 29, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Mar 18, 2013, 12:15 PM CDT for Cannon County, Rutherford County, Tennessee. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2013, 12:15 PM CDT (17:15 UTC)
- Expired
- Mar 18, 2013, 12:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cannon County, TN, Rutherford County, TN
The radar
The Nashville radar (KOHX), 60 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 8:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
661 WFUS54 KOHX 181715 TOROHX TNC015-149-181745- /O.NEW.KOHX.TO.W.0029.130318T1715Z-130318T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1215 PM CDT MON MAR 18 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * TORNADO WARNING FOR... WESTERN CANNON COUNTY IN MIDDLE TENNESSEE... SOUTHEASTERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE... * UNTIL 1245 PM CDT * AT 1211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES SOUTH OF MURFREESBORO...AND MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... WOODBURY...BRADYVILLE AND READYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3577 8639 3594 8603 3576 8600 3567 8635 TIME...MOT...LOC 1715Z 246DEG 36KT 3573 8630 $$ 13
1 follow-up statement
053 WWUS54 KOHX 181731 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1231 PM CDT MON MAR 18 2013 TNC149-181741- /O.CAN.KOHX.TO.W.0029.000000T0000Z-130318T1745Z/ RUTHERFORD TN- 1231 PM CDT MON MAR 18 2013 ...THE TORNADO WARNING FOR SOUTHEASTERN RUTHERFORD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF RUTHERFORD COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON FOR CENTRAL TENNESSEE. LAT...LON 3573 8619 3585 8616 3594 8603 3576 8600 TIME...MOT...LOC 1731Z 246DEG 36KT 3581 8608 $$ TNC015-181745- /O.CON.KOHX.TO.W.0029.000000T0000Z-130318T1745Z/ CANNON TN- 1231 PM CDT MON MAR 18 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL CANNON COUNTY UNTIL 1245 PM CDT... AT 1225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES SOUTHWEST OF WOODBURY...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... WOODBURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY AFTERNOON FOR CENTRAL TENNESSEE. LAT...LON 3573 8619 3585 8616 3594 8603 3576 8600 TIME...MOT...LOC 1731Z 246DEG 36KT 3581 8608 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 18, 10:35 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, Mar 18, 10:35 AM CDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1035 AM CDT MON MAR 18 2013 .MESOSCALE UPDATE... THE MAIN WIDE SWATH OF SHWRS WITH EMBEDDED SCT TSTMS MOVING ACROSS THE MID STATE PRESENTLY FROM WAYNE CO IN THE SW NEWD TO CLAY CO IN THE NE. SCATTERED CONVECTION AHEAD OF THIS SWATH TOO IS NOW FILLING IN. HAVE RECEIVED SEVERAL REPORTS OF HAIL THIS MORNING MAINLY RANGING IN THE PEA TO DIME SIZE RANGE. SPC HAS PLACED MOST OF THE MID STATE...EXCEPT FAR NW PORTIONS...IN A SVR TSTM WATCH UNTIL 3 PM CDT. IN GENERAL ACROSS THE MID STATE...TEMPS/DEWPOITNS ARE IN THE 50S TO LOWER 60S...WITH MARGINAL BEST SFC BASED INSTABILITY ACROSS FAR SW PORTIONS...WITH 0-3KM MOST UNSTABLE CAPE VALUES IN THE 600 TO 700 J/KG RANGE ACROSS LOCATIONS ALONG AND E OF LINE. SFC PRESSURE GRADIENT TIGHTEST ACROSS ERN AND PLATEAU COUNTIES... BUT GENERALLY IN THE 10 TO 20 MPH RANGE. 12Z KOHX SOUNDING AND SHORT RANGE MODELS SHOWING SLIGHT VEERING OF THE WINDS OFF THE SFC SWLY WITH 50KTS AROUND 2 KFT OR SLIGHTLY LOWER. MOST OF MID STATE CONTINUES TO BE IN WARM SECTOR OF FRONTAL SYSTEM. EXPECTING SFC FRONT PRESENTLY NEAR NRN PORTIONS OF THE TN RIVER VALLEY TRAILING SWD TO NEAR JACKSON TN TO PUSH SLOWLY EWD AND BE IN THE VICINITY OF THE NASHVILLE METRO AREA BY EARLY AFTERNOON...AND PUSH E OF THE PLATEAU BY EARLY THIS EVENING. SHORT RANGE MODELS ALSO SHOW LLJ DYNAMICS TO CONTINUING AT LEAST OVER LOCATIONS ALONG AND EAST OF I-65 AND ACROSS SRN LOCATIONS THRU THE AFTERNOON HRS AND A MODERATE INCREASE IN OVERALL SFC BASED INSTABILITY AND CAPE VALUES ACROSS THESE AREAS TOO...WITH WEAK DISTURBANCES IN BASE OF UPPER LEVEL TROUGHING ALOFT ALSO PROVIDING AN ENHANCED POTENTIAL TO CONVECTIVE ACTIVITY. SHWR AND TSTM ACTIVITY ALSO NOTED ACROSS CNTRL AR...AND WITH BASE OF UPPER LEVEL TROUGH MOVING ACROSS MID STATE LATER THIS AFTERNOON AND EVENING...ANOTHER AREA OF SHWRS/TSTMS COULD DEVELOP LATER THIS AFTERNOON ACROSS THE W AND PUSH THRU THE MID STATE DURING THE EARLY EVENING HRS. HOURLY RAINFALL RATES ARE GENERALLY IN THE ONE QUARTER TO THREE QUARTERS OF AN INCH RANGE...WITH SOME LOCATIONS ACROSS W PORTIONS OF THE MID STATE ALREADY HAVING RECEIVED AROUND ONE INCH OF RAINFALL. GENERALLY EXPECT CONDITIONS TO REMAIN BELOW FFG VALUES...BUT WITH SATURATED GROUND CONDITIONS...CAN NOT RULE OUT PONDING OF WATER OR SOME LOCALIZED FLOODING OF LOW LYING AREAS INTO THE AFTERNOON HOURS AT CERTAIN PRONE LOCATIONS ACROSS THE MID STATE. EXPECT THE POTENTIAL FOR SVR TSTMS TO CONTINUE OVER THE WATCH AREA THRU THE 20Z TIME FRAME. WITH ALL THIS IN MIND TOO...GENERALLY...THE SUITE OF FORECAST PRODUCTS HANDLING THIS SITUATION CURRENTLY WELL. THE ONE AREA TO PARTICULARLY WATCH WILL BE MONITORING TEMP TRENDS THRU THE LATE MORNING THRU AFTERNOON HRS FOR NEEDED UPDATES. && .PREV DISCUSSION.../ISSUED 724 AM CDT MON MAR 18 2013/ MESOSCALE UPDATE... WARM FRONT HAS LIFTED NORTH ALONG THE KENTUCKY STATE LINE. BOWLING GREEN HAS 44 DEGREES AND WE ARE AT 64 DEGREES HERE IN NASHVILLE. CONVECTION CONFINED PRETTY MUCH TO FRONTAL BOUNDARY. MID STATE NOW IN WARM SECTOR WITH SHOWERS DEVELOPING OVER SOUTHERN MIDDLE TENNESSEE AT THIS TIME. STARTING TO SEE SOME REALIGNMENT BACK ALONG THE KENTUCKY LAKE/TENNESSEE RIVER AREAS. LOOKS LIKE IT HAS INTENSIFIED LAST FEW VCP'S. AM EXPECTING THE LINE TO MOVE EAST THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE LATER THIS MORNING WITH THE LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREAT. THE LINE SHOULD REACH NASHVILLE BETWEEN 9AM AND 930 AM CDT. BOYD PREV DISCUSSION.../ISSUED 706 AM CDT MON MAR 18 2013/ UPDATE...FOR 12Z TAFS... AVIATION... THUNDERSTORMS AND SHOWERS ARE DEVELOPING ALONG AND AHEAD OF A COLD FRONT THAT IS EDGING INTO WESTERN TENNESSEE. THESE STORMS WILL CONTINUE TO IMPACT CKV THROUGHOUT THE MORNING REDUCING VIS AND CIGS TO IFR CONDITIONS AT TIMES. STORMS WILL LIKELY APPROACH BNA AFTER 8 AM WITH GRADUALLY WORSENING CONDITIONS THROUGH NOON...AND IFR VISIBILITIES POSSIBLE AT TIMES. SOME STORMS MAY CONTAIN GUSTY WINDS AND HAIL...EXPECTING ACTIVITY TO WEAKEN IN AREAS WEST OF INTERSTATE 65 IN THE AFTERNOON WITH CONDITIONS IMPROVING TO VFR BY THIS EVENING. CSV MAY SEE PASSING SHOWERS THIS MORNING WITH STORMS FORECAST FOR THE AREA AFTER 9 AM AND LASTING THROUGH THE EARLY AFTERNOON. SOME STORMS MAY CONTAIN DAMAGING WINDS AND HAIL. LIGHT SHOWERY ACTIVITY IS EXPECTED TO LAST THROUGHOUT THE EVENING HOURS BEFORE CLEARING OUT AFTER MIDNIGHT TONIGHT. PREV DISCUSSION.../ISSUED 550 AM CDT MON MAR 18 2013/ MESOSCALE UPDATE... WATCHING STORM JUST WEST OF DICKSON AT THIS TIME. VIL DENSITY APPROACHED 50 KG/M2 EARLIER WITH GRANALYST SHOWING HALF INCH HAIL SIZE. WE DID GET A REPORT OF DIME SIZE HAIL FROM THIS STORM AT WALMART IN WAVERLY EARLIER. KDP OFF DUAL POLE AROUND 2 DEG/KM IN THIS STORM. MAY NEED A WARNING IF STORM INTENSIFIES. CONVECTION CONTINUES ALONG A LINE THAT EXTENDS FROM NORTH OF SPRINGFIELD DOWN THROUGH DICKSON TO CENTERVILLE. I'VE SEEN NO ROTATION IN ANY OF THE STORMS DURING THE OVERNIGHT. DID HAVE WIND GUSTS TO 35 KNOTS AT OUTLAW FIELD IN CLARKSVILLE EARLIER. LIGHTNING ACTIVITY HAS BEEN FAIRLY LOW. BOYD PREV DISCUSSION.../ISSUED 516 AM CDT MON MAR 18 2013/ DISCUSSION... SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND AHEAD OF A COLD FRONT OVER WESTERN TENNESSEE THIS MORNING. CONDITIONS LOOK MARGINAL FOR ANY SEVERE STORMS TO DEVELOP BEFORE 12Z, HOWEVER A FEW CELLS COULD STILL PRODUCE GUSTY WINDS AND SMALL HAIL THROUGHOUT THE MORNING. THE BEST CHANCE FOR STORMS TO STRENGTHEN WILL BE MID MORNING TO EARLY AFTERNOON AS THE COLD FRONT MOVES EAST AND INSTABILITY INDICES INCREASE WITH HIGHER DEWPOINTS SURGING INTO THE AREA. AREAS MAINLY EAST AND SOUTH OF NASHVILLE (WHERE THERE CONTINUES TO BE A SLIGHT RISK OF SEVERE THUNDERSTORMS) HAVE THE BEST CHANCE OF SEEING SEVERE WEATHER. LOCALLY DAMAGING WINDS STILL REMAIN THE BIGGEST THREAT TODAY...RAINFALL IS EXPECTED TO REMAIN UNDER AROUND 1 TO 1.5 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. COLDER AIR SHOULD SPILL IN DIRECTLY BEHIND THE SHOWERS CAUSING TEMPERATURES TO FALL INTO THE 50S THIS AFTERNOON. SHORT RANGE MODELS SHOW ANOTHER BAND OF RAIN QUICKLY MOVING THROUGH THE MID STATE IN THE AFTERNOON. WINDS SHOULD SHIFT FROM SOUTHWESTERLY TO NORTHWESTERLY OVERNIGHT COOLING TEMPS INTO THE MID 30S BY TUESDAY MORNING. TUESDAY SHOULD BE PLEASANT WITH MOSTLY CLEAR SKIES AND COOL TEMPS. EARLY WEDNESDAY MORNING...THE NORTHERN MOST COUNTIES IN MIDDLE TENNESSEE COULD SEE A LIGHT MIX OF RAIN AND SNOW. THIS SMALL AREA OF MOISTURE WILL QUICKLY SKIM THE NORTHERN PORTION OF THE STATE AND MOVE NORTHEAST. MOSTLY TO PARTLY SUNNY SKIES WILL GRADUALLY RETURN THROUGHOUT THE DAY AND STAY IN THE FORECAST THROUGH THURSDAY. THURSDAY NIGHT THROUGH FRIDAY A DISTURBANCE SWINGS SOUTH ACROSS THE TENNESSEE AND MISSISSIPPI VALLEYS BRINGING WITH IT A CHANCE OF RAIN AND POSSIBLY A RAIN/SNOW MIX FOR THE NORTHERN HALF OF THE CWA EARLY FRIDAY MORNING. AN UPPER LOW SPINNING OVER THE NORTHEASTERN U.S. AND A DEVELOPING SURFACE LOW IN THE PLAINS WILL KEEP AT LEAST A SLIGHT CHANCE OF PRECIP THROUGH THE END OF THE FORECAST. THE MOVEMENT OF THIS SURFACE LOW WILL DETERMINE THE RAIN/SNOW CHANCES FOR THE REMAINDER OF THE FORECAST. THE GFS (WHICH THIS FORECAST LEANS TOWARDS) SWINGS THE LOW TOWARD THE NORTHERN BORDER OF TN BRINGING ANOTHER FRONTAL BOUNDARY THROUGH THE AREA AT THE END OF THE WEEKEND...ALONG WITH ANOTHER SHOT OF COLD AIR WHICH COULD PRODUCE SOME WINTRY PRECIP OVER THE NORTHEASTERN PORTIONS OF THE MID STATE ON SUNDAY NIGHT. THE ECM KEEPS PRECIP IN THE AREA THURS-FRIDAY AND SWINGS THE SURFACE DOWN TOWARD THE SOUTHERN PORTION OF THE MID-STATE SUNDAY EVENING GIVING MIDDLE TENNESSEE A BETTER CHANCE OF SNOW AT THE BEGINNING OF NEXT WEEK. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Mar 18, 9:07 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 907 AM CDT MON MAR 18 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-191000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 907 AM CDT MON MAR 18 2013 ...SEVERE THUNDERSTORM WATCH FOR MOST OF MIDDLE TENNESSEE UNTIL 3 PM CDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF MIDDLE TENNESSEE... EXCEPT FAR NORTHWEST LOCATIONS...THROUGH 3 PM CDT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT OCCUR WILL BE DAMAGING WINDS...WITH LARGE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ALSO POSSIBLE. ALSO...ISOLATED TORNADOES CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Local storm report, Mar 18, 11:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM TSTM WND DMG 1 SSW VANLEER 36.22N 87.45W
03/18/2013 DICKSON TN EMERGENCY MNGR
TREE DOWN ALONG HALLIBURTON RD AND CEDAR CREEK RD. ALSO
A MOBILE HOME POSSIBLY BLOWN OVER.
&&
CORRECTED LOCATION...REMARKS...SOURCE
EVENT NUMBER OHX1300292
ALLocal storm report, Mar 18, 11:47 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1147 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM TSTM WND DMG 3 WSW VANLEER 36.22N 87.50W
03/18/2013 DICKSON TN EMERGENCY MNGR
MOBILE HOME ROOF BLOWN OFF AND TREES DOWN ALONG HILL
RD. POSSIBLE TORNADO DAMAGE.
&&
EVENT NUMBER OHX1300297
ALLocal storm report, Mar 18, 11:53 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1153 AM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL LAFAYETTE 36.52N 86.03W
03/18/2013 E0.75 INCH MACON TN TRAINED SPOTTER
0518 AM HAIL WAVERLY 36.09N 87.79W
03/18/2013 E0.50 INCH HUMPHREYS TN PUBLIC
REPORT VIA WSMV PAUL HEGGEN -DIME SIZE HAIL NEAR
WALMART IN WAVERLY.
0749 AM TSTM WND DMG 3 WSW VANLEER 36.22N 87.50W
03/18/2013 DICKSON TN EMERGENCY MNGR
MOBILE HOME ROOF BLOWN OFF AND TREES DOWN ALONG HILL
RD. POSSIBLE TORNADO DAMAGE.
0753 AM TSTM WND DMG 1 SSW VANLEER 36.22N 87.45W
03/18/2013 DICKSON TN EMERGENCY MNGR
TREE DOWN ALONG HALLIBURTON RD AND CEDAR CREEK RD. ALSO
A MOBILE HOME POSSIBLY BLOWN OVER.
0807 AM TSTM WND DMG 4 SSW CHAPMANSBORO 36.29N 87.21W
03/18/2013 DICKSON TN BROADCAST MEDIA
TREES DOWN ALONG HIGHWAY 49 EAST AT HEATH RD.
0818 AM TSTM WND DMG 5 NE CHAPMANSBORO 36.39N 87.11W
03/18/2013 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ON NEPTUNE ROAD
0821 AM TSTM WND DMG 5 NW ASHLAND CITY 36.33N 87.12W
03/18/2013 CHEATHAM TN LAW ENFORCEMENT
TREES DOWN ALONG HIGHWAY 12
0859 AM HAIL NASHVILLE 36.17N 86.78W
03/18/2013 E0.70 INCH DAVIDSON TN TWITTER
SEVERAL REPORTS OF PEA TO DIME SIZE HAIL AROUND THE
NASHVILLE METRO AREA
0926 AM TSTM WND GST LEBANON 36.21N 86.32W
03/18/2013 M53 MPH WILSON TN EMERGENCY MNGR
ALSO PEA SIZE HAIL FALLING AT WILSON COUNTY EMA OFFICE.
&&
EVENT NUMBER OHX1300289 OHX1300290 OHX1300297 OHX1300292 OHX1300291
OHX1300295 OHX1300294 OHX1300293 OHX1300296
ALSpecial weather statement, Mar 18, 12:01 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1201 PM CDT MON MAR 18 2013
TNZ094-095-181745-
GILES-LAWRENCE-
1201 PM CDT MON MAR 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR GILES AND LAWRENCE COUNTIES...
AT 1159 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHEAST OF LEXINGTON...OR 13 MILES
SOUTH OF LAWRENCEBURG...MOVING EAST AT 30 MPH.
PEOPLE IN SOUTHEASTERN LAWRENCE AND SOUTHERN GILES COUNTIES...
INCLUDING THE CITY OF PULASKI...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3500 8734 3512 8739 3531 8689 3530 8686
3504 8687 3499 8712
13Local storm report, Mar 18, 12:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1209 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM LIGHTNING FAIRVIEW 35.98N 87.12W
03/18/2013 WILLIAMSON TN EMERGENCY MNGR
A LIGHTNING STRIKE TO FAIRVIEW MIDDLE SCHOOL AT 7200
CUMBERLAND DRIVE IN FAIRVIEW. THE LIGHTNING STRIKE
CAUSED LIGHT SMOKE TO COME OUT OF A RESTROOM FAN ALONG
WITH AN UNPLEASANT ODOR...BUT NO FIRE.
&&
EVENT NUMBER OHX1300298
31Local storm report, Mar 18, 12:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 PM CDT MON MAR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM HAIL 8 S PULASKI 35.08N 87.03W
03/18/2013 E1.00 INCH GILES TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1300299
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:16 AM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys | 29 min |
| Mar 18, 6:07 AM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Montgomery, Robertson | 38 min |
| Mar 18, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Houston, Humphreys | 38 min |
| Mar 18, 7:51 AM CDT | Tornado Warning | OHX | Dickson, Montgomery | 24 min |
| Mar 18, 8:05 AM CDT | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 25 min |
| Mar 18, 8:15 AM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 45 min |
| Mar 18, 9:00 AM CDT | Special Weather Statement | OHX | Macon, Rutherford, Sumner, Trousdale, Williamson, Wilson | 45 min |
| Mar 18, 9:21 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Smith, Sumner, Trousdale and 1 more | 39 min |
| Mar 18, 10:03 AM CDT | Special Weather Statement | OHX | Clay, Fentress, Jackson, Overton, Pickett, Putnam | 42 min |
| Mar 18, 11:13 AM CDT | Special Weather Statement | OHX | Maury | 47 min |
| Mar 18, 11:18 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 42 min |
| Mar 18, 11:23 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury | 37 min |
| Mar 18, 12:01 PM CDT | Special Weather Statement | OHX | Giles | 44 min |
Nearby
Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.